Strong subdifferentiability and local Bishop–Phelps–Bollobás properties | ||
| dc.conicet.fuente | Crossref | |
| dc.conicet.organizacion | Czech Technical University in Prague | |
| dc.conicet.organizacion | Chungbuk National University | |
| dc.conicet.organizacion | Dongguk University, Seoul | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Patagonia Norte | |
| dc.conicet.organizacion | Universidad Nacional de Cuyo | |
| dc.conicet.organizacion | Comisión Nacional de Energía Atómica. Fundación José A. Balseiro | |
| dc.conicet.paisOrganizacion | República Checa | |
| dc.conicet.paisOrganizacion | Corea del Sur | |
| dc.conicet.paisOrganizacion | Corea del Sur | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 8751718 | |
| dc.contributor.author | Dantas, Sheldon | |
| dc.contributor.author | Kim, Sun Kwang | |
| dc.contributor.author | Lee, Han Ju | |
| dc.contributor.author | Mazzitelli, Martin Diego | |
| dc.date.accessioned | 2021-02-24T00:01:58Z | |
| dc.date.available | 2021-02-24T00:01:58Z | |
| dc.date.issued | 2020-01-02 | |
| dc.date.updated | 2021-02-22T12:50:45Z | |
| dc.description.abstract | Some local versions of the Bishop–Phelps–Bollobás property for operators have been recently presented in Dantas et al. (J Math Anal Appl 468(1):304–323, 2018). In the present article, we continue studying these properties for multilinear mappings. We show some differences between the local and uniform versions of these and also provide some interesting examples which show that this study is not just a mere generalization of the linear case. As a consequence of our results, we get that, for 2 < p, q< ∞, the norm of the projective tensor product ℓp⊗ ^ πℓq is strongly subdifferentiable. Moreover, we present necessary and sufficient conditions for the norm of a Banach space Y to be strongly subdifferentiable through the study of these properties for bilinear mappings on ℓ1N×Y. | es |
| dc.description.fil | Fil: Dantas, Sheldon. Czech Technical University in Prague; República Checa | |
| dc.description.fil | Fil: Kim, Sun Kwang. Chungbuk National University; Corea del Sur | |
| dc.description.fil | Fil: Lee, Han Ju. Dongguk University, Seoul; Corea del Sur | |
| dc.description.fil | Fil: Mazzitelli, Martin Diego. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Patagonia Norte; Argentina. Universidad Nacional de Cuyo; Argentina. Comisión Nacional de Energía Atómica. Fundación José A. Balseiro; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Dantas, Sheldon; Kim, Sun Kwang; Lee, Han Ju; Mazzitelli, Martin Diego; Strong subdifferentiability and local Bishop–Phelps–Bollobás properties; Real Acad Ciencias Exactas Fisicas & Naturales; Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-matematicas; 114; 47; 2-1-2020; 1-16 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1578-7303 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/126401 | |
| dc.journal.ciudad | Madrid | es |
| dc.journal.number | 47 | es |
| dc.journal.pagination | 1-16 | es |
| dc.journal.pais | España | es |
| dc.journal.title | Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-matematicas | es |
| dc.journal.volume | 114 | es |
| dc.language.iso | eng | es |
| dc.publisher | Real Acad Ciencias Exactas Fisicas & Naturales | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/http://link.springer.com/10.1007/s13398-019-00741-1 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s13398-019-00741-1 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://arxiv.org/abs/1905.08483 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | BANACH SPACE | es |
| dc.subject | BISHOP–PHELPS–BOLLOBÁS PROPERTY | es |
| dc.subject | NORM ATTAINING OPERATORS | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Strong subdifferentiability and local Bishop–Phelps–Bollobás properties | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.f3ab4dbf-336c-4a53-b90a-cd01c6a0cbee_B.pdf
- Tamaño:
- 425.22 KB
- Formato:
- Adobe Portable Document Format
- Descripción: